Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Irregular periods, prescribed duromine, nurcolut, apo hydro. History of nephrotic syndrome. Will the medicines cause harm to the kidney?

Hi I am 34 years old, female. I was diagnosed with nephrotic syndrome in 2004. I undergone the necessary treatments ( prednisone , lasix , chemotherapy) I stopped in 2006 and i take medical exams every year ( urinalysis , etc.)and its pretty okay as there is no trace of protein. Side effects are, my period became irregular. May 2012, I visited a fertility clinic and the doctor advised to take duromine (to lose weight), nurcolut (to induce my menstruation) and apo hydro (diuretic). I would like to get a second opinion and I am a bit worried that the medications will affect my kidney. Tomorrow i will be starting to take progyluton (hormonal therapy)
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The medicines that you have mentioned will not affect your renal functions if used for a short ter. IT is advisable to monitor your renal functions if these are used for long.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 13 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor